# SDR GLBA2001131

- Difficulty date: June 17, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 13,849 hours, 15,835 cycles
- System (JASC): 2120 · Air Distribution System
- Part: O-Ring
- Part number: 832481
- Part serial: NA
- Stage of operation: CL
- How discovered: L
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE DUCT LEAK, INSPECTED FOUND PEUMATIC LINE LEAKING, REPLACE O-RING OPS CHECKED SYSTEM SATISFACTORY
